# SDR ASAA2015021410632

- Difficulty date: February 14, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 26,023 hours, 8,065 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM NR 1 AND NR 2, NO TRANSMITTION.  RECEIVES OK.  ACFT GROUNDED.
